Patient :I am 6 week pregnant and I took misoprostol 200 mg 4 pills yesterda . I blessed heavily last night and had cramps fo r 2-3 hours . but now the bleeding has significantly reduced. Could you please help me with it. I'm too tensed
Symptoms: Bleeding heavily last night and now its less. I dont even hace any abdominal pain now
Thanks for the query to askthedoctor.com
If you have bled heavily with cramps after taking 4 tabs of misoprostol and then the pain suddenly stopped along with reduced bleeding, this indicates that the products of conception have been aborted.
However the confirmation of completion can be made only after a transvaginal ultrasound which can confirmatively report completion or incompletion of the abortion process.
You may meet your physician for the ultrasound and a per speculum exam to look for any active bleeding from the os.
I hope i have answered your query,
wishing you health ,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.